# SDR ASAA2022120741040

- Difficulty date: December 7, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 30,508 hours, 9,538 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATTEMPTED AUTOLAND TO 16R SEA AIRCRAFT WAS 6O' LEFT OF CENTERLINE AND DRIFTING FARTHER OFF WITH A MINIMAL CROSSWIND. AUTOPILOT HAD TO BE DISCONNECTED TO CORRECT ONTO CENTERLINE. GROUNDED - YES. REF B737-900 FIM 22-11 TASK 825 PERFORMED LAND VERIFY TEST. ALL TEST PASSED.
